Please use this identifier to cite or link to this item:
Title: On some double-sum false theta series
Authors: Chan, Song Heng
Kim, Byungchan
Keywords: Double-sum False Theta Series
False Theta Series
Issue Date: 2018
Source: Chan, S. H., & Kim, B. (2018). On some double-sum false theta series. Journal of Number Theory, 190, 40-55. doi:10.1016/j.jnt.2018.02.012
Series/Report no.: Journal of Number Theory
Abstract: We compute false theta series obtained from the double-sum We investigate its number-theoretic and combinatorial implications using q-series and unimodal sequences.
ISSN: 0022-314X
DOI: 10.1016/j.jnt.2018.02.012
Rights: © 2018 Elsevier Inc. All rights reserved. This paper was published in Journal of Number Theory and is made available with permission of Elsevier Inc.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
On some double-sum false theta series.pdf320.72 kBAdobe PDFThumbnail

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.